Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 167, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2017, 5:41 PM CDT for 4 counties in Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2017, 5:41 PM CDT (22:41 UTC)
- Expired
- Jun 4, 2017, 7:00 PM CDT
- In force
- 79 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
216
WUUS54 KEWX 042241
SVREWX
TXC123-149-177-285-050000-
/O.NEW.KEWX.SV.W.0167.170604T2241Z-170605T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
541 PM CDT SUN JUN 4 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern DeWitt County in south central Texas...
Northeastern Gonzales County in south central Texas...
Southwestern Fayette County in south central Texas...
Lavaca County in south central Texas...
* Until 700 PM CDT
* At 541 PM CDT, severe thunderstorms were located along a line
extending from near Flatonia to near Cheapside, moving southeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Yoakum, Schulenburg, Hallettsville, Shiner, Flatonia, Moulton,
Waelder, Ezzell, Komensky, Worthing, Henkhaus, Edgar, Terryville,
Engle, Dilworth, Koerth, Moravia, Glaze City, Newtonville and
Breslau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2911 9692 2909 9696 2910 9698 2904 9706
2900 9727 2935 9721 2940 9724 2936 9749
2975 9727 2966 9685 2963 9687 2961 9684
2958 9684 2957 9679
TIME...MOT...LOC 2241Z 306DEG 17KT 2966 9720 2934 9738
HAIL...1.00IN
WIND...60MPH
$$
ALLEN3 follow-up statements
223
WWUS54 KEWX 042304
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
604 PM CDT SUN JUN 4 2017
TXC123-149-177-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Gonzales TX-Fayette TX-Lavaca TX-
604 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT...EAST CENTRAL GONZALES...SOUTH CENTRAL
FAYETTE AND LAVACA COUNTIES...
At 603 PM CDT, severe thunderstorms were located along a line
extending from near Moulton to near Hochheim, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Yoakum, Schulenburg, Hallettsville, Shiner, Flatonia, Moulton,
Ezzell, Komensky, Worthing, Henkhaus, Edgar, Terryville, Engle,
Dilworth, Koerth, Moravia, Glaze City, Breslau, Nickle and Mont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2911 9692 2909 9696 2910 9698 2904 9706
2900 9727 2935 9721 2940 9724 2938 9737
2972 9715 2966 9685 2963 9687 2961 9684
2958 9684 2957 9679
TIME...MOT...LOC 2303Z 306DEG 17KT 2960 9711 2928 9729
HAIL...1.00IN
WIND...60MPH
$$
ALLEN238
WWUS54 KEWX 042321
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT SUN JUN 4 2017
TXC149-177-042329-
/O.CAN.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
Gonzales TX-Fayette TX-
621 PM CDT SUN JUN 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GONZALES AND
SOUTH CENTRAL FAYETTE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. However, Strong
storms continue across Fayette County.
LAT...LON 2911 9692 2909 9696 2910 9698 2904 9707
2900 9727 2935 9721 2940 9724 2950 9720
2958 9721 2959 9719 2960 9684 2958 9683
2957 9679
TIME...MOT...LOC 2319Z 262DEG 22KT 2948 9710 2919 9712 2900 9729
$$
TXC123-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Lavaca TX-
621 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT AND LAVACA COUNTIES...
At 619 PM CDT, severe thunderstorms were located along a line
extending from near Shiner to 7 miles south of Yoakum to 6 miles
south of Cuero, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Yoakum, Hallettsville, Shiner, Moulton, Ezzell, Komensky, Worthing,
Henkhaus, Koerth, Edgar, Moravia, Terryville, Breslau, Mont, Sweet
Home, Witting, Vsetin, Mount Olive, Wied and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2911 9692 2909 9696 2910 9698 2904 9707
2900 9727 2935 9721 2940 9724 2950 9720
2958 9721 2959 9719 2960 9684 2958 9683
2957 9679
TIME...MOT...LOC 2319Z 262DEG 22KT 2948 9710 2919 9712 2900 9729
HAIL...1.00IN
WIND...60MPH
$$
ALLEN513
WWUS54 KEWX 042338
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT SUN JUN 4 2017
TXC123-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Lavaca TX-
638 PM CDT SUN JUN 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT AND SOUTHWESTERN LAVACA COUNTIES...
At 638 PM CDT, severe thunderstorms were located along a line
extending from near Hallettsville to near Fordtran to near Mission
Valley, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Yoakum, Hallettsville, Shiner, Ezzell, Worthing, Koerth, Edgar,
Terryville, Mont, Sweet Home, Mount Olive, Wied and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2904 9707 2900 9727 2935 9721 2940 9724
2945 9722 2944 9683 2911 9692 2909 9696
2910 9698
TIME...MOT...LOC 2338Z 288DEG 31KT 2939 9697 2910 9699 2893 9723
HAIL...1.00IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:38 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 4, 2:38 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 238 PM CDT Sun Jun 4 2017 .SHORT TERM (Tonight through Monday Night)... The ITCZ-like atmosphere continues across TX/LA today with scattered showers and thunderstorms, some with intense downpours and gusty winds, and outflow boundaries and differential heating providing the lift for new convection. While overall PoPs are moderate for any given location, driving 100 miles around the area would likely cause drivers to turn on the wipers at least once. More important is drivers Turn Around and Don't Drown if approaching any location where water is rushing across the road. The storms should wane this evening with the loss of diurnal heating, but like last night, the Low Level Jet might support isolated storms around throughout the night. && .LONG TERM (Tuesday through Sunday)... The longwave trough that has locked-in a seasonally-cool and wet period the last few days will begin to move east and get absorbed in a large trough centered over the Great Lakes. This will result in reduced chances for rain areawide on Monday, and rain chances only for the coastal plains east of I-35 on Tuesday. Weak subtropical ridging will bring a return to dry weather and seasonal temperatures from Wednesday onward, but the longer ranges of the GFS and ECMWF indicate the ridge will not become established over the Desert Southwest as it usually does this time of year. In fact, a high amplitude trough-ridge-trough pattern will progress across the northern two-thirds of the U.S. during the week of June 11th -- with a roller coaster of conditions at many locations. South Central Texas is on the southern periphery of this pattern, so the sensible weather for us should be near normal temperatures with only isolated afternoon showers and thunderstorms each day. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 88 70 89 69 / 40 60 20 10 10 Austin Bergstrom Intl Airport 69 87 70 88 68 / 40 60 20 10 10 New Braunfels Muni Airport 69 88 69 88 68 / 40 60 20 10 10 Burnet Muni Airport 67 85 68 87 67 / 40 50 10 10 10 Del Rio Intl Airport 71 94 71 92 72 / 20 - 10 - 10 Georgetown Muni Airport 68 86 69 88 67 / 50 60 20 10 10 Hondo Muni Airport 69 91 69 90 68 / 40 40 10 10 10 San Marcos Muni Airport 69 88 69 89 68 / 40 60 20 10 10 La Grange - Fayette Regional 70 87 70 88 70 / 50 60 30 20 10 San Antonio Intl Airport 71 89 71 90 70 / 50 50 20 10 10 Stinson Muni Airport 71 90 71 90 70 / 40 50 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...24 Synoptic/Grids...26 Public Service/Data Collection...Treadway
Hazardous weather outlook, Jun 4, 2:23 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 223 PM CDT Sun Jun 4 2017 TXZ171>173-183>194-202>209-217>225-228-051930- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 223 PM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Chances of showers and thunderstorms continue today and tonight. Locally heavy rain causing minor flooding is possible along with isolated strong storms producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Chances of showers and thunderstorms continue Monday and Tuesday. Isolated strong storms with hail and gusty winds as well as locally heavy rain causing minor flooding are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Jun 4, 4:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT SUN JUN 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL BEE CAVE 30.31N 97.96W
06/04/2017 E0.25 INCH TRAVIS TX TRAINED SPOTTER
PEA SIZE HAIL WITH WIND GUSTS ESTIMATED IN
EXCESS OF 50 MPH.
&&
SBSSpecial weather statement, Jun 4, 4:13 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
413 PM CDT SUN JUN 4 2017
TXZ173-191>193-207-208-042200-
Guadalupe TX-Caldwell TX-Williamson TX-Bastrop TX-Hays TX-Travis TX-
413 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
CALDWELL...SOUTHEASTERN HAYS...NORTH CENTRAL GUADALUPE...EASTERN
TRAVIS AND WESTERN BASTROP COUNTIES UNTIL 500 PM CDT...
At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Austin to near Mustang Ridge to near
Martindale. Movement was east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Austin, Round Rock, San Marcos, Cedar Park, Pflugerville, Kyle,
Taylor, Lockhart, Buda, Elgin, Bastrop, Tanglewood Forest, Austin
Bergstrom Int Ap, Windemere, Anderson Mill, Hutto, Manor, West Lake
Hills, Rollingwood and Martindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3042 9727 3040 9733 3037 9727 3009 9728
2977 9748 2975 9799 3052 9778 3056 9726
TIME...MOT...LOC 2112Z 271DEG 31KT 3036 9770 3010 9772 2985 9789
ALLENSpecial weather statement, Jun 4, 5:08 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
508 PM CDT SUN JUN 4 2017
TXZ172-173-192-042315-
Williamson TX-Burnet TX-Travis TX-
508 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTH CENTRAL TRAVIS
AND EAST CENTRAL BURNET COUNTIES UNTIL 615 PM CDT...
At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bertram, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Granger, Bertram,
Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago Vista,
Florence, Jarrell, Liberty Hill, Weir, Georgetown Dam, Granger Dam,
Andice and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3076 9733 3073 9727 3036 9781 3068 9820
3092 9788
TIME...MOT...LOC 2208Z 288DEG 24KT 3073 9800
MSLSpecial weather statement, Jun 4, 5:19 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
519 PM CDT SUN JUN 4 2017
TXZ223-042300-
Gonzales TX-
519 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GONZALES COUNTY
UNTIL 600 PM CDT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smiley, or 17 miles east of Stockdale, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Smiley, Cheapside and Sample.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2913 9759 2915 9766 2924 9775 2935 9773
2934 9730
TIME...MOT...LOC 2219Z 276DEG 17KT 2926 9767
ALLENLocal storm report, Jun 4, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN JUN 4 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN 3 E PFLUGERVILLE 30.44N 97.57W
06/04/2017 M1.51 INCH TRAVIS TX PUBLIC
RAIN FELL IN A 45 MINUTE PERIOD. ALSO HAD
WIND GUSTS E40 MPH.
&&
SBSSpecial weather statement, Jun 4, 5:29 PM CDT, 12 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 529 PM CDT SUN JUN 4 2017 TXZ209-223>225-042315- Lavaca TX-De Witt TX-Fayette TX-Gonzales TX- 529 PM CDT SUN JUN 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWITT... NORTHEASTERN GONZALES...SOUTHWESTERN FAYETTE AND NORTHWESTERN LAVACA COUNTIES UNTIL 615 PM CDT... At 529 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Waelder, or 9 miles west of Moulton, moving southeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Gonzales, Shiner, Flatonia, Moulton, Waelder, Hochheim, Komensky, Freyburg, Henkhaus, Edgar, Glaze City, Newtonville, Engle, Nickle, Dilworth, Dreyer, Floy, Little New York, Hamon and Colony. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2940 9753 2978 9731 2980 9690 2922 9723 TIME...MOT...LOC 2229Z 293DEG 18KT 2958 9730 MSL
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:02 PM CDT | Areal Flood Advisory | EWX | Gillespie | 118 min |
| Jun 3, 7:21 PM CDT | Special Weather Statement | EWX | Hays | 39 min |
| Jun 3, 7:36 PM CDT | Special Weather Statement | EWX | Blanco | 39 min |
| Jun 3, 8:12 PM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Jun 3, 8:33 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Jun 4, 12:36 AM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Jun 4, 12:52 AM CDT | Severe Thunderstorm Warning | EWX | Karnes | 38 min |
| Jun 4, 12:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| Jun 4, 1:30 AM CDT | Special Weather Statement | EWX | Karnes | 30 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | EWX | Fayette | 48 min |
| Jun 4, 7:54 AM CDT | Special Weather Statement | EWX | Comal | 51 min |
| Jun 4, 8:40 AM CDT | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Jun 4, 9:06 AM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Jun 4, 10:02 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 4, 11:11 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 4, 2:32 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 4, 3:11 PM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Jun 4, 3:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| Jun 4, 3:54 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Jun 4, 4:13 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Travis | 47 min |
| Jun 4, 5:08 PM CDT | Special Weather Statement | EWX | Williamson | 67 min |
| Jun 4, 5:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 4, 5:29 PM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 4, 5:33 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Jun 4, 6:00 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Jun 4, 6:15 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| Jun 4, 6:25 PM CDT | Special Weather Statement | EWX | DeWitt | 50 min |
| Jun 4, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 39 min |
| Jun 4, 6:49 PM CDT | Special Weather Statement | EWX | Blanco | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.